next up previous contents
Next: References beginning with S Up: References Previous: References beginning with Q   Contents

References beginning with R

This bibliography is frozen (see Section 5).
An active version is maintained by Sergei Duzhin at

  1. $ \star$ R. Randell, Invariants of piecewise-linear knots, in Knot theory (V. F. R. Jones, J. Kania-Bartoszynska, J. H. Przytycki, P. Traczyk, and V. G. Turaev, eds.), Banach Center Publications 42 307-319, Warsaw 1998.

  2. $ \star$ J. Roberts, Rozansky-Witten theory, University of California at San Diego preprint, arXiv:math.QA/0112209.

  3. $ \star$ J. Roberts and J. Sawon, Generalisations of Rozansky-Witten invariants, Invariants of knots and 3-manifolds (Kyoto 2001), Geometry and Topology Monographs 4 263-279, arXiv:math.DG/0112210.

  4. $ \star$ P. Røgen, On density of the Vassiliev invariants, Jour. of Knot Theory and its Ramifications 8(2) (1999) 249-252.

  5. $ \star$ P. Røgen and B. Fain, Automatic classification of protein structure by using Gauss integrals, Proc. Natl. Acad. Sci. USA 100-1 (2003) 119-124.

  6. $ \star$ Y. Rong, Link polynomials of higher order, George Washington University preprint, January 1995.

  7. $ \star$ L. Rozansky, The trivial connection contribution to Witten's invariant and finite type invariants of rational homology spheres, Comm. Math. Phys. 183 (1997) 23-54. See also q-alg/9503011.

  8. $ \star$ L. Rozansky, Witten's invariants of rational homology spheres at prime values of $ K$ and the trivial connection contribution, Comm. Math. Phys. 180 (1996) 297-324. See also q-alg/9504015.

  9. $ \star$ L. Rozansky, On finite type invariants of links and rational homology spheres derived from the Jones polynomial and Witten-Reshetikhin-Turaev invariant, in Proc. of the Århus Conf. Geometry and physics, (J. E. Andersen, J. Dupont, H. Pedersen, and A. Swann, eds.), lecture notes in pure and applied mathematics 184 (1997) 379-397, Marcel Dekker, New-York. See also q-alg/9511025.

  10. $ \star$ L. Rozansky, Higher order terms in the Melvin-Morton expansion of the colored Jones polynomial, Comm. Math. Phys. 183 (1997) 291-306. See also q-alg/9601009.

  11. $ \star$ L. Rozansky, A rational structure of generating functions for Vassiliev invariants, Yale University preprint, July 1999.

  12. $ \star$ L. Rozansky, A rationality conjecture about Kontsevich integral of knots and its implications to the structure of the colored Jones polynomial, Proccedings of the Pacific Institute for the Mathematical Sciences Workshop (Calgary 1999), Topology and its Applications 127 (2003) 47-76, arXiv:math.GT/0106097.

  13. $ \star$ L. Rozansky, A universal $ U(1)$-RCC invariant of links and rationality conjecture, University of North Carolina preprint, January 2002, arXiv:math.GT/0201139.

  14. $ \star$ L. Rozansky and E. Witten, Hyper-Kähler geometry and invariants of three-manifolds, Selecta Mathematica, New Series, 3 (1997) 401-458, arXiv:hep-th/9612216.

next up previous contents
Next: References beginning with S Up: References Previous: References beginning with Q   Contents
Dror Bar-Natan 2005-06-30